Suggest treatment for restlessness and insomnia like withdrawal symptoms after reducing Veniz-XR dosage
I feel agitated,insomnia, restless,pain in body.
Please help me by suggest method like yoga,meditation.
I would be grateful if telephonic conversation can be organised by HCM which may be possible by your recommendation.
Psychotherapy initial steps are here.
Thanks for the question.
I can understand your emotions. I will try my best to help you.
Venix XR (Venlafaxine) is an SNRI (Selective serotonin and Noradrenaline reuptake inhibitor) medication prescribed for depression, anxiety disorders, and nerve pain. This is a good medicine for depression and anxiety. You are also taking sos medicine namely lonazep for acute anxiety symptoms. The approach is correct.
When people take these medicines, it is quite natural that they feel they are cured. But because the disorder is basically related to th neurochemicals, temporary betterment never mean permanent cure. The symptoms could relapse when the situation, stress, change.
Therefore, the best approach would be to combine both medicine and psychotherapy. Continue both for some time. Once the therapist is confident that the client can go forward with the help of therapy itself, medicine can be waned off. In your case, I hope, combined therapy should take almost 6 months. Then weaning off could take one to two years. You have to be patient.
1. Our body and mind require physical exercise to build on the neuro chemicals. so as a first step to Cognitive Behavior Therapy, I suggest one hour physical exercise like jogging or playing agile games like badminton, basket ball, volley ball or hockey.
2. Diet plays an important role in neurochemical balance. I suggest to include lots of fruits and vegetables in your diet. Tomato, banana, pomegranate, nuts specially cashew nuts are good choices.
3. Body should learn to relax whenever it is presented with adverse situations. Whenever there is stress, your body should be able to react calmly. Therefore, I suggest, as an initial step in Relaxation Therapy, simple breathing exercise (closing your eyes) through your nose for 15 minutes daily. Don't hurry, don't struggle, just breath as you normally breath.
These initial steps are essential as a base for psychotherapy. I still suggest, the therapy method of treatment will take time. Don't expect immediate cure. You will feel better within a week, for sure. But that is not cure.
You may contact me through telephone and can arrange a conversation through healthcaremagic platform. I am always happy to be at your service.
Take care and god bless you.
Thankh you for replying me.
At present I am weaning off from Venice xr - 300 mg gradually.
Some symptoms like Agitation,Irritation,Sweating,skin rashes are appearing.
May please advise HCM platform for conducting telephonic conversation.
I am ready for that XXXXXXX
Call the customer service at healthcaremagic
Thanks for the follow up.
I suggest you please do not wean off until I say so. As I explained, we need to bring the metabolism to a level where body will be able to go without the control of medicines.
In your case, serotonin is the problem. Once the natural serotonin level is established through psychotherapy and cognitive restructuring methods, we can start weaning off from Venice xr - 300 mg.
Please strictly follow given three steps. You may have to be a bit compulsive towards yourself. The more you put efforts, the more easily the metabolism will change positively. Believe me.
You can call the customer service at healthcaremagic. Tell them you want to fix a telephone counseling session with me. They will do the needful.
Firstly I want to tell about myself ,I am mechanical engineer, working in IOC since 2008 married in 2010 having one child of 4 yrs ,suffering from depression /GAD since 2003 changed 3 doctors who told me to take medicine forever.Even not shared about depression to my spouse she also ask about daily gallop of medicine.
At present weaning off venix xr .Doing brisk 45 minute walking,eating healthy diet especially kaju,doing breathing meditation.
I also know about REBT created by XXXXXXX XXXXXXX & done telephonic session with Dr Abhijeet Desmukh through HCM forum so I also feel I can wean off from venix & confident to control miserable conditions.
Why venix has withdrawal symptom but calpol has no such symptoms.
Looking for positive hope.I tried 3 times but failed but gained experience XXXXXXX
Select one therapist (only) and stick to him for easy cure without confusio
Thanks for the follow up.
I assured you about this. Please don't be restless regarding complete cure. If you are able to successfully manage a problem, it equals cure.
I gave you all the explanations and examples. In my experience, weaning off should be in a systemic manner and should be completed in around one year. Gradually reduce the dose, but not without my consent. If I see improvement in your conditions, I will permit.
I am glad you started doing what I told you. I suggest, instead of brisk walking (you are just 31) go for jogging. Also make sure, you are playing badminton at least thrice a week.
I suggest you to stick to one therapist. Everyone has their own way of approach. But for you, two or more approaches could be confusing and goof up. Please select either one of the therapist and continue. Be hopeful.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Vicodin withdrawal symptoms and treatment
- Treatment and cure for alcohol withdrawal symptoms
- Suggest treatment for acute withdrawal symptoms of codeine
- Treatment and cure for withdrawal symptoms
- Treatment and cure for depo withdrawal symptoms
- Treatment and cure for spice withdrawal symptoms
- Withdrawal symptoms of trinessa insomnia
- Geodon withdrawal symptoms treatment
- Treatment and cure for acute withdrawal symptom
- Treatment and cure for caffeine withdrawal symptoms